# SDR AALA991905

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 990 AFT SIDE OF FRAME BETWEEN 28R AND 29R SHEAR TIE UPPER LEG CORRODED.  ALODINED AND PRIMED SKIN AREA IAW SRM 51-20-0, INSTALLED FASTENERS, INSTALLED NEW SHEAR TIE.  TST:  59,544 HOURS.  CYCLES:  36,249.  (X)
